MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number HGB161207A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular treatment of the right common iliac artery aneurysm using gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses.Gore® excluder® iliac branch endoprostheses were implanted in the right iliac artery.The procedure was completed without endoleak.On (b)(6) 2024, the patient was raced to the hospital.A ct revealed a thrombotic occlusion of entire implanted devices.A thrombectomy to entire devices and an aorta extender was implanted proximally.On (b)(6) 2024, an angiography revealed the minor thrombus remains in the internal iliac component in the right internal iliac artery but the patient condition was well and stable.The physician stated that a beak was observed on the lesser curvature side of the trunk ipsilateral leg and it might have led the occlusion but the cause was not only this, but also other various factors might have been involved with the occlusion.The physician also stated it might be also one of cause that the trunk ipsilateral leg had not implanted in appropriate position to preserve an accessory renal artery.
 
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® excluder® iliac branch endoprosthesis instructions for use (ifu), possible defects and adverse events include the following: occlusion of device or native vessel w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20732080
Report Number3013164176-2024-02272
Device Sequence Number15683990
Product Code MIH
UDI-Device Identifier00733132635320
UDI-Public00733132635320
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHGB161207A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale